# SDR SWAA2022041885121

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FWD SERVICE DOOR NO.4 BEAM P/N: 141A6536-14 (REQUEST AS WRITTEN EO 5241-C-14093 OR 5241-C-14344 ) / [01] REMOVED FWD SERVICE GALLEY DOOR HANDLE BOX ASSEMBLY REF 737-700 CMM 52-41-05;[02] REMOVED #4 BEAM FROM FWD SERVICE DOOR IN REFERENCE WITH B737-700 SRM 51-40-02-0G-0.;[03] VERIFIED STEP 1 AND 2.;[04] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[05] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[06] LOCATED AND DRILL NEW BEAM IRW B737-700 SRM 51-40-05;[07] VERIFIED STEP # 6;[08] OK TO INSTALL NEW DOOR BEAM;[09] INSTALLED NEW FWD SERVICE DOOR NO.4 BEAM P/N: 141A6536-14 IRW 51-40-02-0G-0.;[10] INSTALLED NEW FWD SERVICE DOOR N0.4 BEAM P/N: 141A6536-14 IRW B737-700 SRM 51-40-02-0G-0.;18] REINSTALLED FWD GALLEY SERVICE DOOR (R1) HANDLE BOX ASSEMBLY REF CMM 52-41-05;
